Search Results

There are 6988844 results for: content related to: The rainbow connection of a graph is (at most) reciprocal to its minimum degree

  1. Some Remarks on Rainbow Connectivity

    Journal of Graph Theory

    Nina Kamčev, Michael Krivelevich and Benny Sudakov

    Version of Record online : 18 NOV 2015, DOI: 10.1002/jgt.22003

  2. Group connectivity of complementary graphs

    Journal of Graph Theory

    Volume 69, Issue 4, April 2012, Pages: 464–470, Xinmin Hou, Hong-Jian Lai, Ping Li and Cun-Quan Zhang

    Version of Record online : 9 FEB 2011, DOI: 10.1002/jgt.20595

  3. Asymptotic enumeration of sparse 2-connected graphs

    Random Structures & Algorithms

    Volume 43, Issue 3, October 2013, Pages: 354–376, Graeme Kemkes, Cristiane M. Sato and Nicholas Wormald

    Version of Record online : 4 APR 2012, DOI: 10.1002/rsa.20415

  4. Hamiltonian connectedness in 4-connected hourglass-free claw-free graphs

    Journal of Graph Theory

    Volume 68, Issue 4, December 2011, Pages: 285–298, MingChu Li, Xiaodong Chen and Hajo Broersma

    Version of Record online : 16 DEC 2010, DOI: 10.1002/jgt.20558

  5. Fault tolerant deployment and topology control in wireless ad hoc networks

    Wireless Communications and Mobile Computing

    Volume 4, Issue 1, February 2004, Pages: 109–125, Xiang-Yang Li, Peng-Jun Wan, Yu Wang and Chih-Wei Yi

    Version of Record online : 11 FEB 2004, DOI: 10.1002/wcm.161

  6. A Closure for 1-Hamilton-Connectedness in Claw-Free Graphs

    Journal of Graph Theory

    Volume 75, Issue 4, April 2014, Pages: 358–376, Zdeněk Ryjáček and Petr Vrána

    Version of Record online : 8 MAY 2013, DOI: 10.1002/jgt.21743

  7. Thomassen's conjecture implies polynomiality of 1-Hamilton-connectedness in line graphs

    Journal of Graph Theory

    Volume 69, Issue 3, March 2012, Pages: 241–250, Roman Kužel, Zdeněk Ryjáček and Petr Vrána

    Version of Record online : 1 FEB 2011, DOI: 10.1002/jgt.20578

  8. Rainbow connection number and connected dominating sets

    Journal of Graph Theory

    Volume 71, Issue 2, October 2012, Pages: 206–218, L. Sunil Chandran, Anita Das, Deepak Rajendraprasad and Nithin M. Varma

    Version of Record online : 1 DEC 2011, DOI: 10.1002/jgt.20643

  9. Closures, cycles, and paths

    Journal of Graph Theory

    Volume 69, Issue 3, March 2012, Pages: 314–323, Jochen Harant, Arnfried Kemnitz, Akira Saito and Ingo Schiermeyer

    Version of Record online : 3 MAR 2011, DOI: 10.1002/jgt.20584

  10. On the super-restricted arc-connectivity of s -geodetic digraphs

    Networks

    Volume 61, Issue 1, January 2013, Pages: 20–28, Camino Balbuena, Pedro García-Vázquez, Adriana Hansberg and Luis Pedro Montejano

    Version of Record online : 26 APR 2012, DOI: 10.1002/net.21462

  11. Exploring compatible facility colors and associated colors for outdoor recreational spaces

    Color Research & Application

    Chia-Kuen Cheng, Yin-Chieh Lee and Li Shen

    Version of Record online : 9 APR 2015, DOI: 10.1002/col.21961

  12. All (k;g)-cages are k-edge-connected

    Journal of Graph Theory

    Volume 48, Issue 3, March 2005, Pages: 219–227, Yuqing Lin, Mirka Miller and Chris Rodger

    Version of Record online : 14 JAN 2005, DOI: 10.1002/jgt.20052

  13. Edge connectivity between nodes and node-subsets

    Networks

    Volume 31, Issue 3, May 1998, Pages: 157–163, Hiro Ito and Mitsuo Yokoyama

    Version of Record online : 7 DEC 1998, DOI: 10.1002/(SICI)1097-0037(199805)31:3<157::AID-NET2>3.0.CO;2-E

  14. Linear-Time Algorithms for Scattering Number and Hamilton-Connectivity of Interval Graphs

    Journal of Graph Theory

    Volume 79, Issue 4, August 2015, Pages: 282–299, Hajo Broersma, Jiří Fiala, Petr A. Golovach, Tomáš Kaiser, Daniël Paulusma and Andrzej Proskurowski

    Version of Record online : 28 OCT 2014, DOI: 10.1002/jgt.21832

  15. You have free access to this content
    Graphs of Large Linear Size Are Antimagic

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 236–261, Tom Eccles

    Version of Record online : 14 APR 2015, DOI: 10.1002/jgt.21872

  16. Even cycles in graphs

    Journal of Graph Theory

    Volume 45, Issue 3, March 2004, Pages: 163–223, Joseph G. Conlon

    Version of Record online : 15 JAN 2004, DOI: 10.1002/jgt.10156

  17. Matching preclusion and conditional matching preclusion for bipartite interconnection networks I: Sufficient conditions

    Networks

    Volume 59, Issue 4, July 2012, Pages: 349–356, Eddie Cheng, Philip Hu, Roger Jia and László Lipták

    Version of Record online : 22 APR 2011, DOI: 10.1002/net.20440

  18. Degree Conditions for Spanning Brooms

    Journal of Graph Theory

    Volume 77, Issue 3, November 2014, Pages: 237–250, Guantao Chen, Michael Ferrara, Zhiquan Hu, Michael Jacobson and Huiqing Liu

    Version of Record online : 15 JAN 2014, DOI: 10.1002/jgt.21784

  19. Hybridizing nested dissection and halo approximate minimum degree for efficient sparse matrix ordering

    Concurrency: Practice and Experience

    Volume 12, Issue 2-3, February - March 2000, Pages: 69–84, François Pellegrini, Jean Roman and Patrick Amestoy

    Version of Record online : 8 JUN 2000, DOI: 10.1002/(SICI)1096-9128(200002/03)12:2/3<69::AID-CPE472>3.0.CO;2-W

  20. Total domination in 2-connected graphs and in graphs with no induced 6-cycles

    Journal of Graph Theory

    Volume 60, Issue 1, January 2009, Pages: 55–79, Michael A. Henning and Anders Yeo

    Version of Record online : 19 JUL 2008, DOI: 10.1002/jgt.20345